D.F. – Utah
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Entry date: 6/21/21
I was excited to get the Pfizer vaccine, but almost immediately after the second shot my limbs, hands, feet and tongue started to tingle. This has continued for 3 1/2 months. It feels like an electric current running through me, or a vibration that never stops.
D.F. - Utah
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.